# SDR ASOA2015122314268

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 17,377 hours, 11,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN MEGAPHONE REQUIRES REPLACEMENT.  R & R CABIN MEGAPHONE IAW AMM 25-61-14 AND REF 25-61-14.
